Alert archive / Kansas / Flash Flood Warnings in 2004
Flash Flood Warning 54, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Aug 27, 2004, 8:40 PM CDT for Leavenworth County, Kansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2004, 8:40 PM CDT (01:40 UTC)
- Expired
- Aug 28, 2004, 2:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Leavenworth County, KS
The radar
The Pleasant Hill radar (KEAX), 74 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 9:00 PM CDT | FLASH FLOOD | Tonganoxie, KS | 6TH AND CHURCH CLOSED DUE TO WATER FLOWING OVER THE ROAD. |
| Aug 27, 11:41 PM CDT | FLASH FLOOD | Tonganoxie, KS | TONGANOXIE CREEK AND STRANGER CREEKS OUT OF THEIR BANKS FROM TONGANOXIE DOWNSTREAM...NUMEROUS ROADS COVERED WITH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3473 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1317 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 28.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 280143
FFWEAX
KSC103-280745-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
840 PM CDT FRI AUG 27 2004
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LEAVENWORTH COUNTY IN NORTHEAST KANSAS
* UNTIL 245 AM CDT
* AT 834 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED
WATER BEGINNING TO FLOW ACROSS ROADS ACROSS SOUTHERN
PORTION OF THE COUNTY ALONG AND SOUTH OF STATE ROUTE
32. HOURLY RAINFALL RATES OF 2 INCHES PER HOUR...WITH
ISOLATED RAINFALL OF UP TO 3 INCHES SINCE 6 PM ARE
OCCURING WITH THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BASEHOR...JARBALO...LANSING...RENO AND TONGANOXIE. STRANGER
AND NINEMILE CREEK WILL BE IMPACTED BY FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
BE AWARE THAT LOW WATER CROSSINGS MAY BE IN YOUR AREA...WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
REMEMBER...TURN AROUND...DONT DROWN.
LAT...LON 3932 9492 3929 9490 3927 9485 3920 9481
3919 9491 3900 9493 3901 9503 3897 9511
3898 9519 3928 9518 3930 9502
$$
SF4 follow-up statements
000
WGUS73 KEAX 280250
FFSEAX
KSC103-MOC165-280745-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
946 PM CDT FRI AUG 27 2004
...FLASH FLOOD WARNING CONTINUES UNTIL 245 AM CDT FOR LEAVENWORTH
COUNTY...
...FLASH FLOOD WARNING CONTINUES UNTIL 3 AM CDT FOR PLATTE COUNTY...
THUNDERSTORMS WITH TORRENTIAL RAINFALL CONTINUE TO MOVE NORTHEAST
ACROSS THE NORTHWEST TWO THIRDS OF THE METRO AREA. NEARLY 1.5
INCHES OF RAIN HAS FALLEN AT THE INTERNATIONAL AIRPORT SINCE 7
PM...AND DOPPLER RADAR ESTIMATES INDICATE THAT ANYWHERE FROM 2 TO 3
INCHES HAVE FALLEN IN SOUTHERN LEAVENWORTH AND SOUTHERN PLATTE
COUNTIES.
FLASH FLOODING WAS REPORTED IN TONGANOXIE...WHERE THE INTERSECTION
OF 6TH AND CHURCH STREET WAS REPORTED CLOSED.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING. REMEMBER...TURN AROUND...DONT
DROWN.
LAT...LON 3951 9470 3920 9462 3918 9488 3911 9517
3937 9511 3940 9493
$$
HUDSON000
WGUS73 KEAX 280355
FFSEAX
KSC103-MOC165-280745-
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1054 PM CDT FRI AUG 27 2004
...FLASH FLOOD WARNING CONTINUES UNTIL 245 AM CDT FOR LEAVENWORTH
COUNTY...
...FLASH FOOD WARNING CONTINUES UNTIL 3 AM CDT FOR PLATTE COUNTY...
THUNDERSTORMS WITH HEAVY RAINFALL CONTINUE TO MOVE ACROSS
LEAVENWORTH AND PLATTE COUNTY. BETWEEN 9 AND 10:30 PM...OVER AN
INCH OF RAIN FELL ACROSS LEAVENWORTH COUNTY. IN THE SAME TIMEFRAME
IN PLATTE COUNTY...ANOTHER QUARTER TO HALF AN INCH OF RAIN FELL.
ADDITIONAL RAINFALL AMOUNTS BEFORE MIDNIGHT WILL BE FROM A QUARTER
TO A HALF AN INCH OF RAIN.
THE PLATTE COUNTY SHERIFF OFFICE REPORTED THAT SEVERAL ROADS WERE
CLOSED DUE TO WATER...INCLUDING NEAR GREEN HILLS AND 9 HIGHWAY...AND
NEAR MELODY AND CROSSROADS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3952 9465 3918 9463 3922 9491 3911 9517
3938 9512 3940 9493 3951 9501
$$
LVQ000
WGUS73 KEAX 280508
FFSEAX
KSC103-MOC165-280800-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1209 AM CDT SAT AUG 28 2004
...FLASH FLOOD WARNING CONTINUES UNTIL 300 AM CDT FOR PLATTE
COUNTY...
...FLASH FLOOD WARNING CONTINUES UNTIL 245 AM CDT FOR LEAVENWORTH
COUNTY...
BETWEEN 11 PM AND MIDNIGHT...MUCH OF THE RAINFALL ACROSS LEAVENWORTH
AND PLATTE COUNTIES HAD DIMINISHED. RAINFALL AMOUNTS AVERAGED
AROUND A TENTH OF AN INCH. THUNDERSTORMS WILL CONTINUE TO BE SPOTTY
ACROSS LEAVENWORTH AND PLATTE COUNTY THROUGH AT LEAST 2 AM...WITH
ADDITIONAL RAINFALL AMOUNTS LESS THAN A HALF AN INCH. HOWEVER...
ANOTHER SUBSTANTIAL BATCH OF THUNDERSTORMS IS COMING OUT OF
SOUTHEAST KANSAS. IF THESE STORMS HOLD TOGETHER...HEAVY RAINFALL
WILL BE POSSIBLE AGAIN AFTER 2 AM.
LEAVENWORTH EMERGENCY MANAGEMENT REPORTED THAT TONGANOXIE AND
STRANGER CREEKS WERE OUT OF THEIR BANKS FROM TONGANOXIE
DOWNSTREAM...AND NUMEROUS ROADS WERE COVERED WITH WATER.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3950 9463 3920 9463 3921 9491 3902 9491
3900 9514 3939 9517
$$
LVQ000 WGUS73 KEAX 280746 FFSEAX KSC103-280815- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 246 AM CDT SAT AUG 28 2004 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LEAVENWORTH COUNTY HAS BEEN ALLOWED TO EXPIRE... SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS LEAVENWORTH COUNTY THE REMAINDER OF THE NIGHT...BUT ADDITIONAL RAINFALL AMOUNTS WILL NOT BE ENOUGH TO CAUSE MORE FLOODING. EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED...THUS ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3939 9495 3901 9492 3901 9516 3939 9517 $$ LVQ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 3:20 PM CDT, 5 hours 20 minutes earlier.
Area forecast discussion, Aug 27, 3:20 PM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 320 PM CDT FRI AUG 27 2004 .DISCUSSION... GOING FORECAST LOOKS GOOD...WITH COLD FRONT POSITIONED FROM ROUGHLY BETHANY TO MUSCOTAH KANSAS...AND INITIATION OCCURRING AT THE ANTICIPATED TIME. SEVERE THUNDERSTORM WATCH UPDATED TO INCLUDE MUCH OF WESTERN MISSOURI AND EASTERN KANSAS THROUGH 9 PM. GIVEN SHEAR PROFILES...ANTICIPATE MOSTLY A MULTICELLULAR...HAIL/DAMAGING WIND THREAT WITH THESE STORMS. SLOW MOVING FRONT WILL LIKELY BRING A CONSIDERABLE AMOUNT OF RAIN TO NORTHCENTRAL MISSOURI...MOST NOTABLY NORTH OF INTERSTATE 70 AND EAST OF INTERSTATE 35. WITH A CONSIDERABLE AMOUNT OF AVAILABLE MOISTURE...FLASH FLOOD WATCH IN EFFECT THROUGH EARLY MORNING HOURS. FOLLOWING THE FRONT...CONDITIONS LOOK TO DRY OUT BY MID SATURDAY INTO SUNDAY. HIGH PRESSURE BUILDS IN FROM THE HIGH PLAINS...ENDING THE WEEK OF ACTIVE WEATHER. NORTHWEST FLOW ALOFT WILL SHIFT MOST ACTIVITY INTO AREAS OF NORTHERN IOWA AND MINNESOTA...WITH RIDGING MOVING INTO PLACE BY MID WEEK. THEREFORE...DRY FORECAST WILL REMAIN IN TACT UNTIL FURTHER MODEL RUNS ADVERTISE OTHERWISE. TEMPERATURES REBOUND TO NEAR NORMAL VALUES BY THE END OF THE WEEK...WITH STRONG WARM ADVECTION PRIOR TO NEXT STORM SYSTEM ON SATURDAY. LEINS && .PREV DISCUSSION 1017 AM CDT UPDATES TO FORECAST FORTHCOMING TO INCLUDE NEW SEVERE THUNDERSTORM WATCH ALONG AND SOUTH OF THE MISSOURI RIVER UNTIL 3 PM...AND TO ISSUE A FLOOD WATCH FOR TONIGHT FOR MOST AREAS. THUNDERSTORMS ATTEMPTING TO DEVELOP ALONG RESIDUAL OUTFLOW BOUNDARIES FROM CENTRAL INTO WEST CENTRAL MISSOURI. MLCAPES THIS MORNING ALREADY AT OR ABOVE 3000 J/KG ACROSS WESTERN MISSOURI THIS MORNING...AND SATELLITE IMAGERY AND A LOOK OUT THE DOOR INDICATES DEVELOPING CU FIELD FROM CONVECTION OVER NORTHEAST MISSOURI EXTENDING SOUTHWEST TO NEAR PLEASANT HILL. STORMS THIS MORNING ARE DEVELOPING WELL AHEAD OF THE MAIN SURFACE FRONT...WHICH IS STILL WELL NORTH OF KANSAS CITY ROUGHLY FROM JUST SOUTH OF FALLS CITY TO NEAR BETHANY. MUCH OF THIS AREA REMAINS CAPPED TO SURFACE DEVELOPMENT AT THE MOMENT. EXPECT TWO DISTINCT ROUNDS OF STORMS TODAY. THE FIRST WILL AFFECT MAINLY AREAS SOUTH OF I-70 THROUGH THIS AFTERNOON...WITH THE MORE SIGNIFICANT THREAT FOR FLOODING RAIN AND SEVERE STORMS LATE THIS AFTERNOON AND INTO TONIGHT...WHEN WE TAP INTO THE BOUNDARY LAYER. PRECIPITABLE WATER VALUES REMAIN QUITE HIGH...AND 12Z MODEL QPF INDICATIVE OF A WIDESPREAD 1-2 INCH RAIN EVENT LATER TONIGHT. HAVE HOISTED A FLOOD WATCH WITH THIS CONCERN IN MIND FOR TONIGHT. WILL ALSO KEEP A CLOSE EYE ON AFTERNOON HEAT INDICES...WHICH MAY FLIRT WITH THE 100-105 DEGREE RANGE THIS AFTERNOON SOUTH OF THE MISSOURI RIVER. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...FLOOD WATCH IN EFFECT TONIGHT ALL COUNTIES. MO...FLOOD WATCH IN EFFECT TONIGHT ALONG AND SOUTH OF A ST JOSEPH TO BETHANY LINE. WFO EAX
Hazardous weather outlook, Aug 27, 12:41 PM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1241 PM CDT FRI AUG 27 2004 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281100- ...SCATTERED SEVERE THUNDERSTORMS PRODUCING DAMAGING WIND GUSTS AND VERY HEAVY RAINFALL EXPECTED LATE THIS AFTERNOON AND TONIGHT... ...FLASH FLOOD WATCH IN EFFECT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL RAPIDLY DEVELOP THIS AFTERNOON...LIKELY BETWEEN 2 AND 4 PM ALONG AND SOUTH OF A ST JOSEPH TO BETHANY LINE. SOME OF THESE THUNDERSTORMS MAY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS OF 60 TO 70 MPH. WARMER TEMPERATURES ALOFT SHOULD MINIMIZE THE THREAT FOR HAIL...ALTHOUGH A FEW STORMS COULD PRODUCE HAIL UP TO PENNY OR QUARTER SIZE. HEAVY RAIN IS ALSO A CONCERN TONIGHT...ESPECIALLY SOUTH OF THE MISSOURI RIVER. THE ATMOSPHERE IS PRIMED WITH COPIOUS MOISTURE. RAINFALL TOTALS OF 1 TO 2 INCHES WILL LIKELY BE COMMON TONIGHT ALONG AND SOUTH OF I-35...WITH LOCALLY HIGHER AMOUNTS. PERSONS WITH INTERESTS ALONG AREA STREAMS AND RIVERS SHOULD PAY CLOSE ATTENTION TO RAINFALL TRENDS LATER TONIGHT. IN ADDITION TO THE SEVERE WEATHER AND FLOOD THREATS...THE HEAT AND HUMIDITY WILL PERSIST THIS AFTERNOON. AFTERNOON HEAT INDICES WILL RANGE FROM 100 TO 105....MAINLY ALONG AND SOUTH OF A KANSAS CITY TO MOBERLY LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION LIKELY WILL BE REQUIRED THIS AFTERNOON AND EVENING ACROSS MUCH OF THE OUTLOOK AREA...GENERALLY SOUTH OF A ST JOSEPH TO BETHANY LINE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE) HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. HUDSON
In the hours before
Local storm report, Aug 27, 6:37 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 PM CDT FRI AUG 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 8 NW MILAN 40.28N 93.23W
08/27/2004 SULLIVAN MO LAW ENFORCEMENT
LARGE TREES BLOCKING ROAD
&&
SFLocal storm report, Aug 27, 6:45 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
645 PM CDT FRI AUG 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL SHAWNEE 39.02N 94.80W
08/27/2004 0.75 INCH JOHNSON KS BROADCAST MEDIA
PENNY SIZE HAIL IN NORTHWESTERN SHAWNEE.
&&
HUDSONLocal storm report, Aug 27, 6:56 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
656 PM CDT FRI AUG 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL KANSAS CITY KS 39.12N 94.73W
08/27/2004 0.75 INCH WYANDOTTE KS EMERGENCY MNGR
126TH AND STATE.
&&
HUDSONLocal storm report, Aug 27, 7:24 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 PM CDT FRI AUG 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL DENTON 39.73N 95.27W
08/27/2004 0.88 INCH DONIPHAN KS LAW ENFORCEMENT
REPORTED BY DONIPHAN COUNTY SO.
&&
HUDSONLocal storm report, Aug 27, 7:49 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
749 PM CDT FRI AUG 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD KANSAS CITY 39.12N 94.55W
08/27/2004 JACKSON MO FIRE DEPT/RESCUE
ROADS COVERED ON WARD PARKWAY.
&&
HUDSONLocal storm report, Aug 27, 8:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
827 PM CDT FRI AUG 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0659 PM FLASH FLOOD 2 W MILAN 40.20N 93.16W
08/27/2004 SULLIVAN MO LAW ENFORCEMENT
BRIDGE WASHED OUT ALONG STATE ROUTE PP, WATER OVER THE
ROAD ALONG STATE ROUTE D IN GREEN CASTLE, INTERSECTIONS
OF STATE ROUTES J AND Y WITH STATE ROUTE 6 UNDER WATER
0817 PM HAIL ST JOSEPH 39.76N 94.85W
08/27/2004 0.88 INCH BUCHANAN MO AMATEUR RADIO
0817 PM FLASH FLOOD 1 N LOCK SPRINGS 39.86N 93.78W
08/27/2004 DAVIESS MO EMERGENCY MNGR
V HIGHWAY AND 190 HIGHWAY. 10 INCHES OF WATER FLOWING
ACROSS LOW WATER CROSSING.
0817 PM FLASH FLOOD 5 W BUCKNER 39.13N 94.29W
08/27/2004 JACKSON MO AMATEUR RADIO
WATER OVER 24 HIGHWAY
&&
HUDSONThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 7:08 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 67 min |
| Aug 27, 7:19 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 56 min |
| Aug 27, 8:10 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Leavenworth | 50 min |
| Aug 28, 12:44 AM CDT | Flash Flood Warning | EAX | Johnson, Wyandotte | 6 hr |
Nearby
Flash Flood Warnings in Kansas, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.